High-dose vitamin K

A remedy for excessive bleeding induced by warfarin

Hong Sun Jang, Mi Ryung Roh, Byung Ho Oh, Kee Yang Chung

Research output: Contribution to journalLetter

Original languageEnglish
JournalInternational Journal of Dermatology
Volume53
Issue number7
DOIs
Publication statusPublished - 2014 Jan 1

Fingerprint

Facial Neoplasms
Mohs Surgery
Postoperative Hemorrhage
Antifibrinolytic Agents
Vitamin K
Basal Cell Carcinoma
Skin Neoplasms
Warfarin
Anticoagulants
Hemorrhage

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

@article{13021a60eb6a48bb93b8f4f3bc44051e,
title = "High-dose vitamin K: A remedy for excessive bleeding induced by warfarin",
author = "Jang, {Hong Sun} and Roh, {Mi Ryung} and Oh, {Byung Ho} and Chung, {Kee Yang}",
year = "2014",
month = "1",
day = "1",
doi = "10.1111/ijd.12323",
language = "English",
volume = "53",
journal = "International Journal of Dermatology",
issn = "0011-9059",
publisher = "Wiley-Blackwell",
number = "7",

}

High-dose vitamin K : A remedy for excessive bleeding induced by warfarin. / Jang, Hong Sun; Roh, Mi Ryung; Oh, Byung Ho; Chung, Kee Yang.

In: International Journal of Dermatology, Vol. 53, No. 7, 01.01.2014.

Research output: Contribution to journalLetter

TY - JOUR

T1 - High-dose vitamin K

T2 - A remedy for excessive bleeding induced by warfarin

AU - Jang, Hong Sun

AU - Roh, Mi Ryung

AU - Oh, Byung Ho

AU - Chung, Kee Yang

PY - 2014/1/1

Y1 - 2014/1/1

UR - http://www.scopus.com/inward/record.url?scp=84902785276&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84902785276&partnerID=8YFLogxK

U2 - 10.1111/ijd.12323

DO - 10.1111/ijd.12323

M3 - Letter

VL - 53

JO - International Journal of Dermatology

JF - International Journal of Dermatology

SN - 0011-9059

IS - 7

ER -